Vol. 2, Issue 1 (June 2007)

Applications and Applied Mathematics

An International Journal (AAM)
ISSN: 1932-9466


Aliakbar Montazer Haghighi, Ph. D.
Professor and Head of Department of Mathematics
Prairie View A&M University
P. O. Box 519 – Mail Stop 2225,
Prairie View, Texas 77446-0519 USA
Tel: (+936)261-1970, Fax: (+936)261-2088


1. Robert R. Ferdinand
Parameter Estimation in Nonlinear Coupled Advection-Diffussion Equation, 1 – 13
PDF Document

2. Jean M. Tchuenche
An Age-Structured Resource-Consumer Dynamical Model, 14 – 27
PDF Document

3. Jean Paul Pemba, A. R. Davies, N. E. Muoneke
A Complexification of Rolles’s Theorm, 28 – 31
PDF Document

4. Mohamed El-Doma
Global Stability Result of an SIS Age-Structured Epidemic Model with Vertical Transmission, 32 – 50
PDF Document

5. V. P. Srivastava
A Theoretical Model for Blood Flow in small vessels, 51 – 65
PDF Document

Was this information helpful? Provide Feedback or report broken links.